# SDR AALA202211116943

- Difficulty date: November 10, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N872NN
- Make and model: Boeing 737823
- Aircraft serial: 33219
- Aircraft time: 33,377 hours, 14,010 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bypass Valve
- Part number: 1FA011342
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKEOFF, LANDING GEAR WOULD NOT RETRACT. RAN QUICK REFERENCE HANDBOOK PROCEDURE. UNABLE TO RAISE GEAR. HANDLE WOULD NOT MOVE UP AT ALL, WITH OR WITHOUT USING TRIGGER OVERRIDE. EMERGENCY WAS DECLARED AND RETURNED TO JFK. REMOVED AND REPLACED LANDING GEAR BY-PASS SELECTOR VALVE PER AMM 32-31-51.
